# SDR FDEA201403180521

- Difficulty date: March 18, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 90,529 hours, 33,872 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC74422
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND RT HORIZONTAL STABILIZER UPPER FWD PLANK, APPROXIMATELY 28 INCHES OTBD OF BULKHEAD, CRACKED APPROXIMATELY 2 INCHES IN LENGTH.  REPAIRED IAW SRM 55-20-00 FIG. 10 AND EA. 8-5510-T0306782.
